MathSciNet Relay Station
MathSciNet bibliographic data
MR2091475 (2005g:93067) 93C25 (47A48 47D06 47N70 93B28)
Staffans, Olof J.; Weiss, George Transfer functions of regular linear systems. III. Inversions and duality. Integral Equations Operator Theory 49 (2004), no. 4, 517–558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement